# SDR V0XR202304250001

- Difficulty date: March 2, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N14570
- Make and model: Emb EMB-145LR
- Aircraft serial: 145632
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 14525780003
- Condition: Corroded
- Location: Zone 100
- Part time: 37,817 hours, 30,824 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR LOWER DOOR FRAME BEAM CORRODED. REMOVED AND REPLACED BEAM ASSY IAW EMB 145 SRM 51-40-02
